# SDR AWXA9700466

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 053472190205
- Condition: Corroded
- Location: Bs 1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON CABIN FLOOR SUPPORT Y 1292, LT FRAME 66 BEYOND LIMITS.  PERFORMED REPAIR PER ER  32-53-15-08.
